# SDR AT0000059

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 935 - 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 24R HAD CORROSION AT BS 935 FROM END CAP ALONG UPPER CHANNEL TO BS 945.  REMOVED LONGERON 24R, END CLIP, END FITTING.  INSTALLED NEW SKIN PATCH AT BS 945, LONGERON 24R, END CLIP AND END FITTING IAW DC9 SRM 53-04 FIGURE 38, 52-02 FIGURE 18.
